# SDR ASAA2018070825324

- Difficulty date: July 8, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 44,744 hours, 13,531 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Motor
- Part number: 607551005
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL MAIN TANK NR 1 FWD PUMP LOW PRESSURE LIGHT ILLUMINATED FOLLOWED QRH, CALLED MX CONTROL /DISPATCH. GROUNDED - YES. FOUND NR 1 TANK FWD BOOST PUMP C/B OPEN. ACCOMPLISHED FIM 28-22 TASK 813 FOUND FAULTS BOOST PUMP. REMOVED AND REPLACED NR 1 FWD BOOST PUMP MOTOR IMPELLER IAW AMM 28-22-41 OPS CHECKS OK.
